... period and also an abnormally heavy flow. Every day I take my pill at about 12:15pm with my lunch and by about 3:00pm im having horrible stomach pains that make me nauseous and sometimes make me vomit. Does anyone know what might cause this, or how I can prevent it?
This could be do to too much estrogen, one of the hormones in the pill, which can cause nausea. You really need to talk to the prescribing doctor about this and have the formula adjusted. Give the doctor a call and let him/her know what is happening.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - I'm considering starting this bc pill because I'm 34, tubes tied and HORRIBLE cramps?
Posted 10 Oct 2012 • 2 answers
Posted 23 Oct 2012 • 2 answers
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Posted 14 Mar 2013 • 1 answer
Posted 29 Nov 2014 • 1 answer
Posted 7 Apr 2018 • 0 answers